# SDR 2002FA0000781

- Difficulty date: June 1, 2002
- Submitted: June 27, 2002
- Operation: General aviation
- Aircraft: N48485
- Make and model: Scwzer G164B
- Aircraft serial: 44B
- Engine: Pwa R1340*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Shaft
- Part number: 45937
- Condition: Departed
- Location: Engine
- Part time: 185 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

WHILE FLYING, NR 3 ROCKER SHAFT ON EXHAUST VALVE EXITED THE AIRCRAFT CAUSING THE ENGINE TO LOSE POWER.  AIRCRAFT MADE A FORCED LANDING INTO A PLOWED FIELD CAUSING THE AIRCRAFT TO FLIP OVER.  THE ENGINE HAD 185 HOURS SINCE OVERHAUL, PART COULD NOT BE FOUND, BUT SUSPECT IT FAILED IN THE THREAD AREA NEXT TO THE SMALL NUT.
